# SDR SCNA20210205017

- Difficulty date: January 17, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL TO AFT BULKHEAD PANEL SUPPORT HAS CORROSION AT STA 500I LBL 21 TO RBL 21. FOUND FWD CARGO COMPARTMENT FLOOR PANEL TO AFT BULKHEAD PANEL SUPPORT OUT OF LIMITS IAW B737 SRM 53-30-08-1A-1. REMOVED AND REPLACED SUPPORT IAW B737 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A7902 REV-
